# SDR SWAA2013071518253

- Difficulty date: July 3, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 35,984 hours, 20,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FRAME CRACKED AT 6TH FASTENER FROM LOWER CORNER ALONG THE E-F POST.  REPAIRED FRAME IAW ER.
